Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

203 Publikationen

1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
Beyn, W. - J. (1982). Discrete Green's functions and strong stability properties of the finite difference method. Applicable analysis, 14(2), 73-98.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784275 OA
Beyn, W. - J. (1979). The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation, 33(148), 1213-1228.
PUB | PDF
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784280 OA
Beyn, W. - J. (1978). On the convergence of the finite difference method for nonlinear ordinary boundary value problems. In J. Albrecht, L. Collatz, & K. Kirchgässner (Eds.), International series of numerical mathematics: Vol. 48. Constructive methods for nonlinear boundary value problems and nonlinear oscillations: conference at the Oberwolfach Mathematical Research Institute, Black Forest, November 19 - 25, 1978 (pp. 9-19). Basel [u.a.]: Birkhäuser.
PUB | PDF
 

Filter und Suchbegriffe

keyword="C-stability"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung